# SDR SCNA20141103160

- Difficulty date: October 22, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N716SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 35,503 hours, 18,234 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Floor Support
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT FORWARD WET AREA BETWEEN BS 328 - 344 LBL 48.  R & R THE FLOOR SUPPORT.
